Serhii Avvakumov
Wagner Group
15 Publications
2021 | Published | Journal Article | IST-REx-ID: 11446
Avvakumov S, Kudrya S. 2021. Vanishing of all equivariant obstructions and the mapping degree. Discrete & Computational Geometry. 66(3), 1202–1216.
[Preprint]
View
| Files available
| DOI
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 10220 |

Avvakumov S, Mabillard I, Skopenkov AB, Wagner U. 2021. Eliminating higher-multiplicity intersections. III. Codimension 2. Israel Journal of Mathematics. 245, 501–534.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2020 | Published | Conference Paper | IST-REx-ID: 7991 |

Avvakumov S, Nivasch G. 2020. Homotopic curve shortening and the affine curve-shortening flow. 36th International Symposium on Computational Geometry. SoCG: Symposium on Computational Geometry, LIPIcs, vol. 164, 12:1-12:15.
[Published Version]
View
| Files available
| DOI
| arXiv
2020 | Published | Thesis | IST-REx-ID: 8156 |

Avvakumov S. 2020. Topological methods in geometry and discrete mathematics. Institute of Science and Technology Austria.
[Published Version]
View
| Files available
| DOI
2020 | Published | Journal Article | IST-REx-ID: 9308 |

Avvakumov S, Wagner U, Mabillard I, Skopenkov AB. 2020. Eliminating higher-multiplicity intersections, III. Codimension 2. Russian Mathematical Surveys. 75(6), 1156–1158.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2019 | Submitted | Preprint | IST-REx-ID: 8182 |

Avvakumov S, Kudrya S. Vanishing of all equivariant obstructions and the mapping degree. arXiv, 1910.12628.
[Preprint]
View
| Files available
| Download Preprint (ext.)
| arXiv
2019 | Submitted | Preprint | IST-REx-ID: 8184 |

Avvakumov S, Karasev R, Skopenkov A. Stronger counterexamples to the topological Tverberg conjecture. arXiv, 1908.08731.
[Preprint]
View
| Files available
| Download Preprint (ext.)
| WoS
| arXiv
2019 | Submitted | Preprint | IST-REx-ID: 8185 |

Avvakumov S, Karasev R. Envy-free division using mapping degree. arXiv, 1907.11183.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 6419 |

Pokusaeva V, Usmanova DR, Putintseva EV, Espinar L, Sarkisyan K, Mishin AS, Bogatyreva NS, Ivankov D, Akopyan A, Avvakumov S, Povolotskaya IS, Filion GJ, Carey LB, Kondrashov F. 2019. An experimental assay of the interactions of amino acids from orthologous sequences shaping a complex fitness landscape. PLoS Genetics. 15(4), e1008079.
[Published Version]
View
| Files available
| DOI
| WoS
2019 | Research Data Reference | IST-REx-ID: 9789
Pokusaeva V, Usmanova DR, Putintseva EV, Espinar L, Sarkisyan K, Mishin AS, Bogatyreva NS, Ivankov D, Akopyan A, Avvakumov S, Povolotskaya IS, Filion GJ, Carey LB, Kondrashov F. 2019. Multiple alignment of His3 orthologues, Public Library of Science, 10.1371/journal.pgen.1008079.s010.
[Published Version]
View
| Files available
| DOI
2019 | Research Data Reference | IST-REx-ID: 9790
Pokusaeva V, Usmanova DR, Putintseva EV, Espinar L, Sarkisyan K, Mishin AS, Bogatyreva NS, Ivankov D, Akopyan A, Avvakumov S, Povolotskaya IS, Filion GJ, Carey LB, Kondrashov F. 2019. A statistical summary of segment libraries and sequencing results, Public Library of Science, 10.1371/journal.pgen.1008079.s011.
[Published Version]
View
| Files available
| DOI
2018 | Published | Journal Article | IST-REx-ID: 6355 |

Akopyan A, Avvakumov S. 2018. Any cyclic quadrilateral can be inscribed in any closed convex smooth curve. Forum of Mathematics, Sigma. 6, e7.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2018 | Published | Preprint | IST-REx-ID: 75 |

Akopyan A, Avvakumov S, Karasev R. 2018. Convex fair partitions into arbitrary number of pieces. 1804.03057.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2016 | Published | Journal Article | IST-REx-ID: 1522 |

Avvakumov S. 2016. The classification of certain linked 3-manifolds in 6-space. Moscow Mathematical Journal. 16(1), 1–25.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2015 | Submitted | Preprint | IST-REx-ID: 8183 |

Avvakumov S, Mabillard I, Skopenkov A, Wagner U. Eliminating higher-multiplicity intersections, III. Codimension 2. arXiv, 1511.03501.
[Preprint]
View
| Files available
| Download Preprint (ext.)
| arXiv
Search
Filter Publications
Display / Sort
Export / Embed
Grants
15 Publications
2021 | Published | Journal Article | IST-REx-ID: 11446
Avvakumov S, Kudrya S. 2021. Vanishing of all equivariant obstructions and the mapping degree. Discrete & Computational Geometry. 66(3), 1202–1216.
[Preprint]
View
| Files available
| DOI
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 10220 |

Avvakumov S, Mabillard I, Skopenkov AB, Wagner U. 2021. Eliminating higher-multiplicity intersections. III. Codimension 2. Israel Journal of Mathematics. 245, 501–534.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2020 | Published | Conference Paper | IST-REx-ID: 7991 |

Avvakumov S, Nivasch G. 2020. Homotopic curve shortening and the affine curve-shortening flow. 36th International Symposium on Computational Geometry. SoCG: Symposium on Computational Geometry, LIPIcs, vol. 164, 12:1-12:15.
[Published Version]
View
| Files available
| DOI
| arXiv
2020 | Published | Thesis | IST-REx-ID: 8156 |

Avvakumov S. 2020. Topological methods in geometry and discrete mathematics. Institute of Science and Technology Austria.
[Published Version]
View
| Files available
| DOI
2020 | Published | Journal Article | IST-REx-ID: 9308 |

Avvakumov S, Wagner U, Mabillard I, Skopenkov AB. 2020. Eliminating higher-multiplicity intersections, III. Codimension 2. Russian Mathematical Surveys. 75(6), 1156–1158.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2019 | Submitted | Preprint | IST-REx-ID: 8182 |

Avvakumov S, Kudrya S. Vanishing of all equivariant obstructions and the mapping degree. arXiv, 1910.12628.
[Preprint]
View
| Files available
| Download Preprint (ext.)
| arXiv
2019 | Submitted | Preprint | IST-REx-ID: 8184 |

Avvakumov S, Karasev R, Skopenkov A. Stronger counterexamples to the topological Tverberg conjecture. arXiv, 1908.08731.
[Preprint]
View
| Files available
| Download Preprint (ext.)
| WoS
| arXiv
2019 | Submitted | Preprint | IST-REx-ID: 8185 |

Avvakumov S, Karasev R. Envy-free division using mapping degree. arXiv, 1907.11183.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 6419 |

Pokusaeva V, Usmanova DR, Putintseva EV, Espinar L, Sarkisyan K, Mishin AS, Bogatyreva NS, Ivankov D, Akopyan A, Avvakumov S, Povolotskaya IS, Filion GJ, Carey LB, Kondrashov F. 2019. An experimental assay of the interactions of amino acids from orthologous sequences shaping a complex fitness landscape. PLoS Genetics. 15(4), e1008079.
[Published Version]
View
| Files available
| DOI
| WoS
2019 | Research Data Reference | IST-REx-ID: 9789
Pokusaeva V, Usmanova DR, Putintseva EV, Espinar L, Sarkisyan K, Mishin AS, Bogatyreva NS, Ivankov D, Akopyan A, Avvakumov S, Povolotskaya IS, Filion GJ, Carey LB, Kondrashov F. 2019. Multiple alignment of His3 orthologues, Public Library of Science, 10.1371/journal.pgen.1008079.s010.
[Published Version]
View
| Files available
| DOI
2019 | Research Data Reference | IST-REx-ID: 9790
Pokusaeva V, Usmanova DR, Putintseva EV, Espinar L, Sarkisyan K, Mishin AS, Bogatyreva NS, Ivankov D, Akopyan A, Avvakumov S, Povolotskaya IS, Filion GJ, Carey LB, Kondrashov F. 2019. A statistical summary of segment libraries and sequencing results, Public Library of Science, 10.1371/journal.pgen.1008079.s011.
[Published Version]
View
| Files available
| DOI
2018 | Published | Journal Article | IST-REx-ID: 6355 |

Akopyan A, Avvakumov S. 2018. Any cyclic quadrilateral can be inscribed in any closed convex smooth curve. Forum of Mathematics, Sigma. 6, e7.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2018 | Published | Preprint | IST-REx-ID: 75 |

Akopyan A, Avvakumov S, Karasev R. 2018. Convex fair partitions into arbitrary number of pieces. 1804.03057.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2016 | Published | Journal Article | IST-REx-ID: 1522 |

Avvakumov S. 2016. The classification of certain linked 3-manifolds in 6-space. Moscow Mathematical Journal. 16(1), 1–25.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2015 | Submitted | Preprint | IST-REx-ID: 8183 |

Avvakumov S, Mabillard I, Skopenkov A, Wagner U. Eliminating higher-multiplicity intersections, III. Codimension 2. arXiv, 1511.03501.
[Preprint]
View
| Files available
| Download Preprint (ext.)
| arXiv